# SDR 96ZZZX1367

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26CB
- Make and model: Cessna 525
- Aircraft serial: 5250117
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Part number: 63183552
- Condition: Burned
- Location: Cockpit Floods
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED NO COCKPIT FLOOD LIGHTS.  INVESTIGATION REVEALED THE THRUST ATTENTUATOR CIRCUIT BOARD WAS BURNED.  THE FLOOD LIGHT RESISTOR HAD BURNED THROUGH.  INSTALLED NEW BOARD AND RETURNED TO SERVICE.
